# SDR 7237080807

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N911KD
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- Aircraft time: 8,152 hours, 36,241 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tail Rotor
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE LANDING AT A HOSPITAL PAD THE AIRCRAFT NOSE TUCKED LT AND BEGAN A UNCOMMANDED RT ROTATION. POWER WAS APPLIED TO CRUISE TORQUE 60 PERCENT AND WAS FLOWN INTO THE RT ROTATION AND BACK TO CRUISE FLIGHT.  APPROACH TO HOSPITAL WAS TERMINATED AND DECIDED TO FLY TO 1H2 AIRPORT AND PERFORM A RUN ON LANDING. WHILE ENROUTE TO AIRPORT, TESTED T/R PEDALS AND AIRCRAFT DID NOT RESPOND TO THE INPUTS. WHILE APPROACH TO LANDING THE AIRCRAFT BEGAN A LT LEAN. RUN ON LANDING WAS ACCOMPLISHED JUST ABOVE ETL WITHOUT INCIDENT.
